# SDR AALA20070632

- Difficulty date: January 25, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 10587
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK FOR MID CABIN BETWEEN STATION NUMBERS 700 TO 750 FAILED FUNCTIONAL TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK AT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
